Volume 55 (2012)


1 (April), 2 (August), 3 (December)

Miyake, M.;
Newton Polygon and Gevrey Hierarchy in the Index Formulas for a Singular System of Ordinary Differential Equations
pp. 169--237.
Baculikova, B. and Dzurina, J.;
Property (A) and Oscillation of Third-Order Differential Equations with Mixed Arguments
pp. 239--253.
Ebisu, A.;
Three Term Relations for the Hypergeometric Series
pp. 255--283.
Igari, K.;
Stationary Strings in Air Flows and a Non-Linear Boundary Value Problem
pp. 285--300.
Cui, X. and Niu, P.;
Weighted Morrey Regularity for Linear Degenerate Elliptic Dirichlet Problems on Hormander's Vector Fields
pp. 301--315.
Lastra, A., Mozo-Fernandez, J. and Sanz, J.;
Strong Asymptotic Expansions in a Multidirection
pp. 317--345.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles